MathSciNet Relay Station
MathSciNet bibliographic data
MR535292 54A40 (03E72)
Erceg, Michael A. Metric spaces in fuzzy set theory. J. Math. Anal. Appl. 69 (1979), no. 1, 205–230.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement